# SDR A6WA2017071045089

- Difficulty date: June 23, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N408AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7568
- Aircraft time: 36,919 hours, 34,936 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R3501163
- Condition: Corroded
- Location: Bs 574-621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT CORRODED AT BS 574 TO 621.00, LBL 47.    REPLACED THE FLOOR SUPPORT IAW SRM 51-42-06, AND REO 601R-53-61-593, REV-A,
